I work in a daycare center. In 2 days, 2 children fell in convulsions that lasted about an hour each.
The children both had an ear infection and high fever 8 days prior to convullsions, for which they were treated with antibiotics (different ones).
They seemed better but then suddenly fell into convulsions. One of them had diarrhea in the morning and then vomited his lunch 20 minutes prior to his convulsions....
The day of the convulsions, both of them seemed fine, didn't have any fever. Their temperature actually dropped.
Yesterday 5 more children had high fever and had to leave daycare.
Some employees also lost conscience or felt very very week (most of them with hearaches once again).
No one wants to establish a link but I am very worried.
Can anyone please help me find what causes these symptoms so we can eliminate all risks for the children?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?